Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Intense itching due to rashes - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Good Posted in: Skin Rash
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   Hi
Doctor :   How can I help you?
User :   doctor last 2 months i am suffering with rashes
Doctor :   Ok.
Doctor :   Where are the rashes present?
User :   i went to xxxxxx hospital xxxxxx
Doctor :   Ok.
Doctor :   For Administrative and health purposes, Please provide these details -Age: Gender: Occupation: Location: Marital Status: Weight and Height: Dependents: Yes/ No.
User :   first initially it started from my back side then it spread on my stomach then leg then hands now again on the back side
User :   age 32 single 60 kg height 5.9 inch
User :   i never had this kind of problem
Doctor :   Ok,
User :   doctor said U have allergy
Doctor :   Do you have any other health problems?
User :   i washed all my clothes with very hot water and cleaned
Doctor :   Ok.
User :   they prescribed me cetzine , rantac 150 and prendisolene tab and calamine lotion
Doctor :   Ok.
User :   it remove rashes and itching but not permanently
User :   i still have very strong itching contineously
Doctor :   Ok.
User :   with rashes
Doctor :   Was there any fever when it stared
Doctor :   started?
User :   no but 4 - 5 months before i was sick for 2 days
Doctor :   Is there any scaling or flakes?
Doctor :   Are you there xxxxxx?
User :   no
User :   scaling or flake ?
Doctor :   Ok
User :   i did not understand
Doctor :   It indicates
User :   it became red when it itching
User :   it become visible with red color
Doctor :   Ok.
User :   r u taking about that scaling or flake ?
Doctor :   Are there any flakes
Doctor :   from the rashes?
User :   yaa yaa red color with that
Doctor :   Ok.
Doctor :   What was the diagnosis of the dermatologist?
User :   plz prescribed any effective medicine doctor
User :   i am in great trouble
User :   i cant sleep and cant do any thing
Doctor :   Ok.
Doctor :   Is there itching?
User :   toooooooo muchhhhhhhhh
Doctor :   Ok.
Doctor :   I suggest that you avoid wearing synthetic fabrics
User :   with red color like piple
Doctor :   only cotton and natural fibres should be worn.
User :   ok and ....
User :   medicine for immediate relief
User :   ascabiol lotion i also used two bottles but it does not work at all
Doctor :   Ok.
Doctor :   For immediate relief you need to continue the medicines which were prescribed by your dermatologist.
User :   5 bottles of CALAMINE lotion used till date but in vain....
Doctor :   They will be more than sufficient
User :   but still it is not going compleletely
User :   i still have rashes on my back side too much with itching and red color rashes
Doctor :   You should bathe with luke warm water, excess cold water or warm water can irritate the skin.
User :   warm water
Doctor :   Cool the affected area with a shower, fan, cool cloth or soothing lotion.
User :   any good medicine apart from that prendisolen and cetzine and Calamine lotion
Doctor :   Wear loose, light clothing,
User :   yaa i use
Doctor :   Continue the medicines given by your dermatologist and
Doctor :   use
User :   Thank alot
Doctor :   after bathing
Doctor :   YYYY@YYYY
Mobile : 0000
Doctor :   Please confirm your details
User :   yaa correcti
Doctor :   Ok
Doctor :   For Details Visit and Buy the product at www. xxxxxx. xxxxxx. or xxxxxxpharmacy outlets in your city.
User :   today i am again going to hospital
User :   ok thankyou doctor
User :   i noted the medicine
User :   have a nice day
Doctor :   Have you filled the feedback form which I have sent?
User :   i did not get
User :   today is friday i am leaving now
User :   thankyou
Doctor :   Thanks for consulting Health care magic. Bye for now. Please refer your friends to our service.

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor